RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1990
Volume 312,
Number 6,
Pages
1291–1296
(Mi dan6566)
This article is cited in
1
paper
MATHEMATICS
Distributions of analytic functionals of random processes
V. I. Bogachev
Lomonosov Moscow State University
UDC:
519.2
Presented:
A. A. Gonchar
Received: 27.03.1989
Fulltext:
PDF file (436 kB)
Cited by
English version:
Doklady Mathematics, 1990,
41
:3,
517–522
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025